# SDR RAIA00312314

- Difficulty date: December 14, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 22,327 hours, 25,311 cycles
- System (JASC): 2430 · DC Generating System
- Part: Bpcu
- Part number: 1050032
- Part serial: 1183
- Condition: Malfunctioned
- Part time: 5,367 hours, 5,471 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

UTILITY SHED BUSS FAIL.  MAINTENANCE REPLACED BPCU.
